# SDR SWIA2020012147918

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clamp
- Condition: Missing
- Location: Pressure Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT EQUIPMENT BAY ABOVE ENGINE BEAM AT BL0 VERTICAL STIFFENER, PRESSURE LINE CLAMP MISSING CUSHION. (MARKED)       (C-CHECK)   RO:1/17/2020REMOVED OLD AND INSTALLED NEW ADEL CLAMP AT AFT SIDE OF FS621 BL0 VERTICAL STIFFENER REF SRM.
